1887
Volume 2014, Issue 1
  • E-ISSN: 2223-506X

Abstract

In this paper, a fractional complex transform (FCT) is used to convert the given fractional partial differential equations (FPDEs) into corresponding partial differential equations (PDEs), and subsequently reduced differential transform method (RDTM) is applied on the transformed PDEs. The results obtained are re-stated by making use of inverse transformation that yields in terms of original variables. It is observed that the proposed algorithm is highly efficient and appropriate for solving time fractional PDEs arising in mathematical physics, hence can be extended to other diverse problems.

Loading

Article metrics loading...

/content/journals/10.5339/connect.2014.7
2014-05-01
2019-08-20
Loading full text...

Full text loading...

/deliver/fulltext/connect/2014/1/connect.2014.7.html?itemId=/content/journals/10.5339/connect.2014.7&mimeType=html&fmt=ahah

References

  1. [1]. Noor   MA., , Mohyud-Din   ST. . Modified variational iteration method for heat and wave-like equations. . Acta Appl Math . 2008; ;104: 3 : 257– 269 .
    [Google Scholar]
  2. [2]. Abbasbandy   S. . A new application of He's variational iteration method for quadratic Riccati differential equation by using Adomian's polynomials. . J Comput Appl Math . 2007; ;207: 1 : 59– 63 .
    [Google Scholar]
  3. [3]. Abbasbandy   S. . Numerical solutions of nonlinear Klein-Gordon equation by variational iteration method. . Int J Numer Meth Eng . 2007; ;70: 7 : 876– 881 .
    [Google Scholar]
  4. [4]. He   JH. . Some applications of nonlinear fractional differential equation and their approximations. . B Sci Technol Soc . 1999; ;15: 2 : 86– 90 .
    [Google Scholar]
  5. [5]. Guo   S., , Mei   L. . The fractional variational iteration method using He's polynomials. . Phys Lett A . 2011; ;375: : 309– 313 .
    [Google Scholar]
  6. [6]. Guo   S., , Mei   L., , Ye   F., , Qiu   Z. . Compacton and solitary pattern solutions for nonlinear dispersive KdV-type equations involving Jumarie's fractional derivative. . Phys Lett A . 2012; ;376: : 158– 164 .
    [Google Scholar]
  7. [7]. Yang   XJ., , Baleanu   D. . Fractal heat conduction problem solved by local fractional variation iteration method. . Therm Sci . 2013; ;17: 2 : 625– 628 .
    [Google Scholar]
  8. [8]. Baleanu   D., , Machado   JAT., , Cattani   C., , Baleanu   MC., , Yang   XJ. . Local fractional variational iteration and decomposition methods for wave equation on Cantor sets within local fractional operators. . Abstr Appl Anal . 2013; ;2014: : 6 . Article ID 535048 .
    [Google Scholar]
  9. [9]. Ahmad   J., , Hassan   QM., , Mohyud-Din   ST. . Solitary solutions of the fractional KdV equation using modified Remann-Liouville derivative. . J Fract Calc Appl . 2013; ;4: 2 : 349– 356 .
    [Google Scholar]
  10. [10]. Zhao   Y., , Baleanu   D., , Baleanu   MC., , Cheng   DF., , Yang   XJ. . Mappings for special functions on Cantor sets and special integral transforms via local fractional operators. . Abstr Appl Anal . 2013; ;2013: : 6 . Article ID 316978 .
    [Google Scholar]
  11. [11]. Ahmad   J., , Mohyud-Din   ST., , Yang   XJ. . Local fractional decomposition method on wave equation in fractal strings. . Mitteilungen Klosterneuburg . 2014; ;64: 2 .
    [Google Scholar]
  12. [12]. Yang   XJ., , Baleanu   D., , Zhong   WP. . Approximate solutions for diffusion equations on cantor space-time. . Proc Rom Acad A . 2013; ;14: 2 : 127– 133 .
    [Google Scholar]
  13. [13]. Momani   S., , Al-Khaled   K. . Numerical solution for systems of fractional differential equations by the decomposition method. . Appl Math Comput . 2005; ;162: 3 : 1351– 1365 .
    [Google Scholar]
  14. [14]. Odibat   Z., , Momani   S. . Numerical solution of Fokker-Planck equation with space- and time-fractional derivatives. . Phys Lett A . 2007; ;369: : 349– 358 .
    [Google Scholar]
  15. [15]. Ganji   Z., , Ganji   D., , Rostamiyan   Y. . Solitary wave solutions for a time-fraction generalized Hirota-Satsuma coupled KdV equation by an analytical technique. . Appl Math Model . 2009; ;33: : 3107– 3113 .
    [Google Scholar]
  16. [16]. Yldrm   A., , Koçak   H. . Homotopy perturbation method for solving the space-time fractional advection-dispersion equation. . Adv Water Resour . 2009; ;32: 12 : 1711– 1716 .
    [Google Scholar]
  17. [17]. Matinfar   M., , Saeidy   M. . Application of homotopy analysis method to fourth order parabolic partial differential equations. . Appl Appl Math . 2010; ;5: 1 : 70– 80 .
    [Google Scholar]
  18. [18]. Mohyud-Din   ST., , Noor   MA., , Waheed   A. . Variation of parameter method for solving sixth-order boundary value problems. . Commun Korean Math Soc . 2009; ;24: 4 : 605– 615 .
    [Google Scholar]
  19. [19]. Jang   MJ., , Chen   CL., , Liu   YC. . Two-dimensional differential transform for partial differential equations. . Appl Math Comput . 2001; ;121: : 261– 270 .
    [Google Scholar]
  20. [20]. Arikoglu   A., , Ozkol   I. . Solution of fractional differential equations by using differential transform method. . Chaos, Soliton Fract . 2007; ;34: 5 : 1473– 1481 .
    [Google Scholar]
  21. [21]. Zhou   JK. . Differential transform and its applications for Electrical Circuits . Wuhan, China: : Huazhong University Press;   1986; ; . (in Chinese) .
    [Google Scholar]
  22. [22]. Merdan   M., , Gokdogan   A. . Solution of nonlinear oscillators with fractional nonlinearities by using the modified differential transformation method. . Math Comput Appl . 2011; ;16: 3 : 761– 772 .
    [Google Scholar]
  23. [23]. Kurnaz   A., , Oturanç   G. . The differential transforms approximation for the system of ordinary differential equations. . Int J Comput Math . 2005; ;82: 6 : 709– 719 .
    [Google Scholar]
  24. [24]. Li   ZB., , He   JH. . Fractional complex transform for fractional differential equations. . Math Comput Appl . 2010; ;15: 5 : 970– 973 .
    [Google Scholar]
  25. [25]. Jumarie   G. . Modified Riemann-Liouville derivative and fractional Taylor series of non-differentiable functions further results. . Comput Math Appl . 2006; ;51: 9-10 : 1367– 1376 .
    [Google Scholar]
http://instance.metastore.ingenta.com/content/journals/10.5339/connect.2014.7
Loading
This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error